Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

The incidence of the plane wave on an elastic wedge at a critical angle


Author: V. V. Kamotskii
Translated by: the author
Original publication: Algebra i Analiz, tom 15 (2003), nomer 3.
Journal: St. Petersburg Math. J. 15 (2004), 419-436
MSC (2000): Primary 35Q60
DOI: https://doi.org/10.1090/S1061-0022-04-00815-5
Published electronically: March 25, 2004
MathSciNet review: 2052166
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. V. Kamotski, V. M. Babich, V. A. Borovikov, and L. Ju. Fradkin, On Budaev and Bogy's approach to diffraction by a 2D traction-free elastic wedge: Theoretical aspects, Proc. Roy. Soc. London Ser. A (to appear).
  • 2. Jean-Pierre Croisille and Gilles Lebeau, Diffraction by an immersed elastic wedge, Lecture Notes in Mathematics, vol. 1723, Springer-Verlag, Berlin, 1999. MR 1740860
  • 3. V. Kamotski and G. Lebeau, Diffraction by an elastic wedge with stress-free boundary: existence and uniqueness, Proc. Roy. Soc. London Ser. A (to appear).

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35Q60

Retrieve articles in all journals with MSC (2000): 35Q60


Additional Information

V. V. Kamotskii
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia
Email: vladimir@pdmi.ras.ru

DOI: https://doi.org/10.1090/S1061-0022-04-00815-5
Keywords: Elastic wedge, diffraction, spectral functions, Green's tensor, existence of a solution
Received by editor(s): February 18, 2003
Published electronically: March 25, 2004
Additional Notes: Supported by RFBR (grant no. 01-01-00251).
Article copyright: © Copyright 2004 American Mathematical Society